# SDR VNAA9808013

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4067B000
- Condition: Failed
- Location: Lt Engine
- Part time: 69,309 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, A HIGH PRESSURE BLEED SYSTEM FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND DEFERRED THE LEFT HAND ENGINE HP BLEED SYSTEM, IN ACCORDANCE WITH THE MINUMUM EQUIPMENT LIST.  ON 17 AUG 98 MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND HIGH PRESSURE BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-07.  OPERATIONAL CHECKS WERE COMPLETED AND THE DEFERRAL WAS REMOVED FROM THE AIRCRAFT.
